# SDR GTIA2024071538235

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 17,314 hours, 7,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27168
- Condition: Inoperative
- Location: L1 Door
- Part time: 11,857 hours, 4,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOPERATIVE R & R FWD MEGAPHONE AT L1 REF SAFETY EQUIP DWG, A320 EMER-EQUIP. OPS CHECKED GOOD, OK FOR SVC.
